# SDR DL733010527

- Difficulty date: March 31, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 44,291 hours, 30,484 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION THE NOSEGEAR DID NOT EXTEND.  THE VALVES COULD BE HEARD SHIFTING BUT THE NOSEGEAR REMAINED UP.  THE GEAR WAS CYCLED 3 TIMES WITHOUT MOVING THE NOSE GEAR.  THE MLG OPERATED NORMALLY.   FOLLOWED POM PROCEDURES ON THE 4TH ATTEMPT THE NOSEGEAR CAME DOWN NORMALLY WITH PROPER INDICATION AND LOCKED.  FOUND NLG LOCK ACTUATOR DAMAGED.  REPLACED NOSEGEAR ACT PER MM.SWING NLG CHECKS OK.
